# SDR UALA2009111803602

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 73,227 hours, 12,032 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 32115
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT & RT DUCT PRESSURE SPLIT DURING CRUISE, WITH ENGS RUNNING, LT & RT ISOL VLVS CLSD & BLEED SW ON.  ACCOMPLISHED PNEU HEALTH CHECK.  PRV & PRV CONTROLLER CHECKS GOOD, FAN AIR VALVE CHECKED GOOD, PRSOV FAILED.  REPLACED PRSOV.  NO HELP.  REPLACED HPSV VALVE AND PRESSURE REGULATOR VALVE. ACCOMPLISHED SUCCESSFUL ENG RUN.
